# SDR COMA0660206

- Difficulty date: February 23, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 10,980 hours, 9,772 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Controller
- Part number: 70609
- Part serial: 783
- Condition: Faulty
- Location: E/E Bay
- Part time: 13,809 hours, 12,534 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5067 - EN ROUTE CMH-CVG STAB AND MACH TRIM DISENGAGED AND FAILED TO RESET, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED HORIZONTAL STABILIZER TRIM CONTROL UNIT.
